# SDR RRXA9600004

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- Engine: Ge CFM562C1
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLT 28 - KDAY-KRDU, THE NR 4 ENGINE FLAMED-OUT AT THE TOP OF DECENT.  THE ENGINE FLAME-OUT CHECKLIST WAS PERFORMED AND THE ENGINE RESTARTED WITH IN 10 SEC.  MAINTENANCE INSPECTED THE IGNITION SYSTEM AND FOUND THE A-SYSTEM IGNITION LEAD HAD SIGNS OF ARCING.
